# SDR SWAA2021122043875

- Difficulty date: November 15, 2021
- Submitted: December 20, 2021
- Operation: Air carrier
- Aircraft: N562WN
- Make and model: Boeing 737790
- Aircraft serial: 30778
- Aircraft time: 65,978 hours, 32,511 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: None
- Condition: Cracked
- Location: L/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATIONS FOUND ON LH HORIZONTAL STABILIZER LOWER IN-SPAR SKIN AT STATION 193.90 RIB; 16.500 INCH FROM FRON SPAR; INBD SIDE OF RIB. CRACK LENGTH IS 1.100 INCH ; 2021-521719 / [01] REFER TO FAULT TTG8Q009BN44 WHERE EA 21-155-03528 HAS BEEN ATTACHED AS A SUBTASK. SEE INDIVIDUAL SIGNOFF BELOW; [02] REFER TO FAULT TTG8Q009BN44 WHERE EA 21-155-03528 HAS BEEN ATTACHED AS A SUBTASK. SEE INDIVIDUAL SIGNOFF BELOW
